# SDR MZZA98211

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626DH
- Make and model: Boeing 727277
- Aircraft serial: 22644
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TNN - DURING HALF D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, PASSENGER CABIN EMERGENCY LIGHT BATTERIES WERE FOUND INOPERATIVE.  THE BATTERIES, P/N S106, WERE REMOVED AND REPLACED PER B727 MM 33-50-0 AND OPERATIONAL TEST FOUND SATISFACTORY.  (M)
